# SDR G6OA030

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47929
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Smoking
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EN ROUTE FROM LSB TO SNN, THE FLIGHT CREW NOTICED A SMOKE ODOR AND SMOKE COMING FROM THE FLIGHT ENGINEER SEAT BASE.  THE FLIGHT ENGINEER SEAT CONTROL CIRCUIT BREAKERS WERE OPENED.  THE ODOR AND SMOKE CLEARED.  AIRCRAFT CONTINUED ON MEL 25-1.  (M)
